# SDR HEEA955891

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5444X
- Make and model: Skrsky S76A
- Aircraft serial: 760174
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8502CS20LW
- Condition: Case Leak
- Location: Cockpit Air Spd
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SPEED INDICATOR UNIT HAS EXCESSIVE CASE LEAK.
